| Model Number |
6481-3-216 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Ambulation or Postural Difficulties (2544)
| Date of Event |
06/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: mrhk bumper insert 3 degrees; cat# 64812133 ; lot# lks653; gmrs small femoral bushing; cat# 64952105 ; lot# lkx144; gmrs small femoral bushing; cat# 64952105; lot# lkx144; gmrs small axle; cat# 64952115; lot# ctd59683; mrh tib rot comp xs-xl; cat# 64812100; lot#180755; gmrs dist fem comp sml l 65mm; cat# 64952010; lot#j4h2r; mrhk tibial sleeve; cat# 64812140; lot# lks093.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
Dr.Performed an above the knee amputation, left side of a patient that had a gmrs distal femoral replacement in due to infection.The previous surgery was on (b)(6) 2022 for an infection, however the knee became infected again.